# SDR IPXA2023082964367

- Difficulty date: August 29, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 37,285 hours, 19,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN**EMERGENCY LIGHTS WILL NOT ILLUMINATE WITH SWITCH IN ON POSITION. REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-07-902-001. OPS CHECK GOOD. AIRCRAFT OK FOR SERVICE.
